Translator Disclaimer
July/August 2021 On the Cauchy problem for the Klein-Gordon equation with the Hartree type semilinear term in the de Sitter spacetime
Makoto Nakamura, H. Takashima
Differential Integral Equations 34(7/8): 351-382 (July/August 2021). DOI: 10.57262/die034-0708-351

Abstract

The Cauchy problem for the the Klein-Gordon equation with the Hartree type semilinear term is considered in the de Sitter spacetime. The effects of the spatial expansion and contraction on the existence of the solution of the equation are studied.

Citation

Download Citation

Makoto Nakamura. H. Takashima. "On the Cauchy problem for the Klein-Gordon equation with the Hartree type semilinear term in the de Sitter spacetime." Differential Integral Equations 34 (7/8) 351 - 382, July/August 2021. https://doi.org/10.57262/die034-0708-351

Information

Published: July/August 2021
First available in Project Euclid: 23 June 2021

Digital Object Identifier: 10.57262/die034-0708-351

Subjects:
Primary: 35L05 , 35L71 , 35Q75

Rights: Copyright © 2021 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 7/8 • July/August 2021
Back to Top